Discrete variants of Brunn-Minkowski type inequalities

Diana Halikias, Bo'az Klartag, Boaz A Slomka

Research output: Contribution to journalArticlepeer-review


We present an alternative, short proof of a recent discrete version of the Brunn-Minkowski inequality due to Lehec and the second named author. Our proof also yields the four functions theorem of Ahlswede and Daykin as well as some new variants.
Original languageEnglish
Pages (from-to)267-279
Number of pages12
JournalAnnales de la Faculté des sciences de Toulouse : Mathématiques
VolumeSerie 6, Volume 30
Issue number2
StatePublished - 2019


Dive into the research topics of 'Discrete variants of Brunn-Minkowski type inequalities'. Together they form a unique fingerprint.

Cite this